Weak Asymptotics for the Numbers of Solutions of Diophantine Problems
Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 4, pp. 65-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1999_33_4_a4,
author = {V. I. Arnol'd},
title = {Weak {Asymptotics} for the {Numbers} of {Solutions} of {Diophantine} {Problems}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {65--66},
year = {1999},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_4_a4/}
}
V. I. Arnol'd. Weak Asymptotics for the Numbers of Solutions of Diophantine Problems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 4, pp. 65-66. http://geodesic.mathdoc.fr/item/FAA_1999_33_4_a4/